# SDR CALA2022070601656

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Str 5l-6l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD-2008-16-12 - EA 5300-01986 REV A OP002 - LH STA 2221.65 STR 5L-6L 1EA CRACK AND 9L-10L 2EA CRACK FOUND AS MARKED AT FUSELAGE AROUND THE FASTENER TRANSFER REF. NON-ROUTINE HX NRC WO.812474 AND ORIGINATED BY EMP NO. V914372 EA 5300-01986 REV A OP 002 - LH STA 2221.65 BETWEEN STR-5L AND ATTACHED FORM 44-0008 ITEM 1-2 ACCOMPLISHED. STR-10L SKIN REPAIRED AS PER EA 5300-01986 REV A OP 008 AND WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V896375 EC/RA NO.5380-01336 REV- PART 1 INTERIM REPAIR, REPEAT INSPECTION REQUIREMENT REFER EC/RA NO.5380-01336 REV- PART 2. RII INSPECT IS OKAY. APPROVED BY HX 169517.
